# SDR CHIA2018091293501

- Difficulty date: September 9, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N188CH
- Make and model: Boeing 1072
- Aircraft serial: 107
- Aircraft time: 73,622 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fireshield
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A "C" INSP THE FIRE SHIELD ON THE NR 4 SYNC SHAFT WAS FOUND TO BE CUT. DURING REPLACEMENT OF THE FIRE SHIELD AT STATION 410 THE CREW FOUND A SCREW HAD RUBBED A 0.25" DEEP HOLE IN THE 410 CAP ANGLE. DAMAGE REPAIRED ON VP-000245-18. DETAILS ON FILE WITH THIS REPAIR STATION
